# SDR CALA2023122003683

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 75,923 hours, 27,843 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Part number: 141A88113
- Condition: Damaged
- Location: Lh Window Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LH NO.1 EA 5310-04554 OPERATION 003, FOUND ON FASTENER LOCATION THAT WAS OVERSIZED ADN WOULD HAVE A SHORT EDGE DISTANCE ON TEH ASSOCIATED TRIPLER DURING INSTALLATION. A DEVIATION ECRA FOR AN OVERSIZED HOLE FOUND ON THE CROWN SKIN ERROSION DAMAGE  REPAIR ON FLIGHT DECK LH NO. 1 WINDOW FRAME C-D P 247 ON OR BEFORE 12/18/2025. CRA 5310-08247 - PART 1. ACCOMPLISH A PERMANENT REPAIR OF THE CO OST CROWN SKIN PER PART 3 OF THE LATEST REVISION OF ECRA 5310-08 AN INTERIM REPAIR WAS ACCOMPLISHED ON FLIGHT DECK LH NR 1 WINDOW FRAME C-D POST CROWN SKIN PER EA 5310-04554 REV B OP 003 WITH TOMC APPROVED DIP CARRY.  TPA BASE MX PERFORMED INTERIM REPAIR TOMC-APPROVAL FROM SC1ELBYC COMMENT PER PART 1.  PLACED ON DIP TO ACCOMPLISH A PERMANENT REPAIR OF THE CORROSION DAMAGE REPAIR ON FLIGHT DECK LH NR 1 WINDOW FRAME C-D POST CROWN SKIN PER PART 3 OF THE LATEST REVISION OF ECRA 5310-08247 ON OR BEFORE 12/18/2025 REF ECRA 5310-08247. UPDATING LOG TO REFLECT SDR.
